A rare allergy to clarithromycin: isolated angioedema


Karagol H. İ., Yilmaz O., Karagol C., Topal E., BAKIRTAŞ A.

ASTIM ALLERJI IMMUNOLOJI, vol.13, no.2, pp.94-96, 2015 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.5578/aai.8187
  • Journal Name: ASTIM ALLERJI IMMUNOLOJI
  • Journal Indexes: Emerging Sources Citation Index (ESCI), TR DİZİN (ULAKBİM)
  • Page Numbers: pp.94-96
  • Gazi University Affiliated: Yes

Abstract

Allergic reactions with macrolide group antibiotic is rare. Most of these reactions are limited to skin and seen as urticaria, maculopapular exanthem or fixed drug eruption. Clarithromycin associated angioedema without urticaria has not been reported previously. In this report, we presented a nine years old boy who describes angioedema with different groups of drugs but the only agent that could be proven with oral provacation tests was clarithromycin. Here in, under scope of this patient, we discuss macrolid allergies.